# SDR 9518719927

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Cables
- Condition: Misrouted
- Location: Rt Le Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE SLAT DISAGREEMENT ANNUNCIATOR LIGHT ILLUMINATED AND THE AIRCRAFT EXPERIENCED A SLIGHT ROLL.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURES AND AIRCRAFT CONTINUED TO GRR LANDING WITHOUT INCIDENT.  FOUND RIGHT WING RETRACT CABLES MISROUTED AND WEARING INTO PULLEY SUPPORT BRACKET AT DRIVE TRACK.  REPLACED SUPPORT BRACKET, PULLEYS, AND RETRACT CABLES.  RIGGED SLAT SYSTEM, OPERATIONAL CHECK GOOD.
